# SDR AU001014

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW11750
- Condition: Mismanufactured
- Location: Engine
- Part time: 2,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BIGEND BOLT HOLES INCORRECTLY DRILLED. BOLT HOLESWERE DRILLED APPROXIMATELY TWO DEGREES OF CENTRE LINE RESULTING IN A TAPERING GAP OF 0.889MM (0.035IN). MANUFACTURING ERROR.
